# SDR P5CA2019112090217

- Difficulty date: November 18, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 79,197 hours, 13,380 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA11A1194
- Part serial: 1241
- Condition: Malfunctioned
- Location: Cross Feed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL X-FEED 2 STATUS MESSAGE.( FOUND #2 FUEL X-FEED C/B POPPED OUT, C/B RESET AND POPPED AGAIN. REMOVED AND REPLACED #2 FUEL X-FEED ACTUATOR IAW AMM 28-22-01.  )
